Revista Matemática Iberoamericana
Full-Text PDF (3287 KB) | Metadata | Table of Contents | RMI summary
Clifford algebras, Fourier transforms and singular convolution operators on Lipschitz surfacesChun Li, Alan G.R. McIntosh and Tao Qian (1) School of Mathematics, Physics, Computing and Electronics, Macquarie University, 2109, SYDNEY, NSW, AUSTRALIA
(2) Centre for Mathematics and its Applications, MSI, Australian National University, G.P.O. Box 4, ACT 0200, CANBERRA, AUSTRALIA
(3) Faculty of Science and Technology, University of Macau, Av. Padre Tomás Pereira S.J., Taipa, MACAU, CHINA
No abstract available for this article.
No keywords available for this article.
Li Chun, McIntosh Alan, Qian Tao: Clifford algebras, Fourier transforms and singular convolution operators on Lipschitz surfaces. Rev. Mat. Iberoamericana 10 (1994), 665-721. doi: 10.4171/RMI/164